# SDR SWIA201335579

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 27,048 hours, 21,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW CP 10284197, ITEM NR 18  FOUND CRACKED AT RHS NOSE FS 185 BETWEEN STRINGERS 23 - 24R.  C-CHECK COMPLIED WITH TEMPORARY REPAIR OF ITEM NR 18 NOSE RHS FS 185 STRINGERS 23 - 24R IAW REO.
